MathSciNet Relay Station
MathSciNet bibliographic data
MR2668872 (2011i:76024) 76D03 (34A34 35D30 35Q35 76A05)
Diening, Lars; Růžička, Michael; Wolf, Jörg Existence of weak solutions for unsteady motions of generalized Newtonian fluids. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 9 (2010), no. 1, 1–46.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement